# SDR HEEA0014226

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 407375005101
- Condition: Failed
- Location: Oil Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE INDICATOR FLICKERS FULL SCALE AND OFF CONTINUOUSLY AFTER 3RD START.
